Skip to main content
Log in

Self-injective Cellular Algebras Whose Representation Type are Tame of Polynomial Growth

  • Published:
Algebras and Representation Theory Aims and scope Submit manuscript

A Publisher Correction to this article was published on 04 May 2019

This article has been updated

Abstract

We classify Morita equivalence classes of indecomposable self-injective cellular algebras which have polynomial growth representation type, assuming that the characteristic of the base field is different from two. This assumption on the characteristic is for the cellularity to be a Morita invariant property.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Change history

  • 04 May 2019

    The original version of this article unfortunately contains mistakes introduced during the production phase.

References

  1. Asashiba, H.: The derived equivalence classification of representation-finite selfinjective algebras. J. Algebra 214, 182–221 (1999)

    Article  MathSciNet  Google Scholar 

  2. Assem, I., Simson, D., Skowroński, A.: Elements of the Representation Theory of Associative Algebras, London Math. Soc. Student Texts 65, Cambridge University Press (2006)

  3. Białkowski, J., Skowroński, A.: On tame weakly symmetric algebras having only periodic modules. Arch. Math. 81, 142–154 (2003)

    Article  MathSciNet  Google Scholar 

  4. Bocian, R., Holm, T., Skowroński, A.: Derived equivalence classification of weakly symmetric algebras of Euclidean type. J. Pure Appl. Algebra 191, 43–74 (2004)

    Article  MathSciNet  Google Scholar 

  5. Bocian, R., Skowroński, A.: Weakly symmetric algebras of Euclidean type. J. Reine Angew. Math. 580, 157–199 (2005)

    Article  MathSciNet  Google Scholar 

  6. Cao, Y.: On the quasi-heredity and the semi-simplicity of cellular algebras. J. Algebra 267, 323–341 (2003)

    Article  MathSciNet  Google Scholar 

  7. Geck, M.: Hecke algebras of finite type are cellular. Invent. Math. 169, 501–517 (2007)

    Article  MathSciNet  Google Scholar 

  8. Graham, J., Lehrer, G.: Cellular algebras. Invent. Math. 123, 1–34 (1996)

    Article  MathSciNet  Google Scholar 

  9. Kupisch, H., Scherzler, E.: Symmetric algebras of finite representation type, Representation Theory II. Proc. Second Internat. Conf., Carleton Univ., Ottawa 1979, Lecture notes in math. 832, pp. 328–368. Springer

  10. König, S., Xi, C.C.: On the structure of cellular algebras, Algebras and modules II (Geiranger 1996), CMS Conf. Proc. 24, Amer. Math Soc., pp. 365–386 (1998)

  11. König, S., Xi, C.C.: Cellular algebras: inflations and Morita equivalences. J. Lond. Math. Soc. 60, 700–722 (1999)

    Article  MathSciNet  Google Scholar 

  12. König, S., Xi, C.C.: When is a cellular algebra quasi-hereditary. Math. Ann. 315, 281–293 (1999)

    Article  MathSciNet  Google Scholar 

  13. König, S., Xi, C.C.: A self-injective cellular algebra is weakly symmetric. J. Algebra 228, 51–59 (2000)

    Article  MathSciNet  Google Scholar 

  14. Mathas, A.: Iwahori-Hecke Algebras and Schur Algebras of the Symmetric Group, Chapter 2, University Lecture Series 15, Amer. Math. Soc. (1999)

  15. Ohmatsu, M.: A Classification of Symmetric Cellular Algebras of Finite Representation Type (In Japanese). Master’s thesis, Shinshu Univ. (2014)

  16. Skowroński, A.: Selfinjective algebras: finite and tame type, Trends in Representation Theory of Algebras and Related Topics, Contemp. Math. 406, Amer. Math Soc., pp. 169–238 (2006)

  17. Waschbüsch, J.: On self-injective algebras of finite representation type. Monographs of Institute of Math. 14 UNAM Mexico (1983)

  18. Xi, C.C.: Cellular algebras: Advanced school and conference on representation theory and related topics SMR1735/10, International Centre for Theoretical Physics (2006)

Download references

Acknowledgments

The first author is supported by the JSPS Grant-in-Aid for Scientific Research 15K04782 and the last author is supported by the JSPS Grant-in-Aid for Scientific Research 16K17565.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to R. Kase.

Additional information

Presented by: Steffen Koenig

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The ​original ​version ​of ​this ​article ​was ​revised. The mistakes are on the incorrect cross-referencing of Theorem 6.8, Theorem 7.1, Theorem 7.16, Theorem 7.20, Proposition 5.4, Proposition 5.5, Proposition 6.2, Proposition 6.4, Proposition 6.5, Proposition 6.6, Proposition 6.7, Proposition 7.2, Proposition 7.4, Proposition 7.7, Proposition 7.9, Proposition 7.12, Proposition 7.14, Proposition 7.19, Lemma 5.3, Lemma 6.3, Lemma 7.6, Lemma 7.17, Lemma 7.18, Definition 7.3, Definition 7.5, Definition 7.8, Definition 7.10, Definition 7.13, Definition 7.15 found in sections 1, 5, 6, 7, 8. This is due to the change in the numbering of subsections 5.1, 6.1, 6.2, 6.3, 6.4, 7.1, 7.2, 7.3, and 7.4.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Ariki, S., Kase, R., Miyamoto, K. et al. Self-injective Cellular Algebras Whose Representation Type are Tame of Polynomial Growth. Algebr Represent Theor 23, 833–871 (2020). https://doi.org/10.1007/s10468-019-09872-w

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10468-019-09872-w

Keywords

Navigation